Universal spaces for certain classes of spaces
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1009-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a5,
author = {B. Pasynkov},
title = {Universal spaces for certain classes of spaces},
journal = {Doklady Akademii Nauk},
pages = {1009--1012},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a5/}
}
B. Pasynkov. Universal spaces for certain classes of spaces. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1009-1012. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a5/